# SDR AALA201704269011

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 63,450 hours, 22,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR EMERGENCY EVACUATION SLIDE LIGHT IS INOPERATIVE.  REMOVED AND REPLACED SLIDE LIGHT IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
